MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVOLVE; 5.5MM REVOLVE POLYAXIAL PEDICLE SCREW, 50MM

GLOBUS MEDICAL, INC. REVOLVE; 5.5MM REVOLVE POLYAXIAL PEDICLE SCREW, 50MM
Model Number 185.456
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor any imaging was available for evaluation.A review of the device history record shows no deviations in processing.The exact cause of the reported issue has not yet been determined.
 
Event or Problem Description
It was reported by a representative from (b)(6) that a revision surgery was completed to remove two broken revolve screws and additional hardware.
 
Event or Problem Description
It was reported by a representative from spain that a revision surgery was completed to remove two broken revolve screws and additional hardware.
 
Additional Manufacturer Narrative
Neither the device nor any imaging was available for evaluation.A review of the device history record shows no deviations in processing.The exact cause of the reported issue could not be determined.

Brand Name
REVOLVE
Common Device Name
5.5MM REVOLVE POLYAXIAL PEDICLE SCREW, 50MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key12262767
Report Number3004142400-2021-00149
Device Sequence Number2806500
Product Code MNH
UDI-Device Identifier00849044070903
UDI-Public00849044070903
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number185.456
Device Lot NumberBAS173DE
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;